# SDR A6WA200440208

- Difficulty date: December 13, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 7,532 hours, 6,229 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER PANEL FUEL TANK ACCESS DOOR CUT-OUT AT WS 12.245 HAS NUMEROUS AREAS OF PITTING/ FRETTING LOCATED ON FAYING SURFACE AND RADIUS AREAS.  DEPTH LESS THAN .015 INCH. REPAIRED ACCESS DOOR CUTOUT AT WS 12/245 IAW BOMBARDIER REO 601R-57-21-030 REV C.  (M)
